Taiwanese Journal of Mathematics

PARALLEL*-RICCI TENSOR OF REAL HYPERSURFACES IN $\mathbb{C}P^{2}$ AND $\mathbb{C}H^{2}$

George Kaimakamis and Konstantina Panagiotidou

Full-text: Open access

Abstract

In this paper the idea of studying real hypersurfaces in non-flat complex space forms, whose *-Ricci tensor satisfies geometric conditions is presented. More precisely, three dimensional real hypersurfaces in non-flat complex space forms with parallel *-Ricci tensor are studied. At the end of the paper ideas for further research on $^{*}$-Ricci tensor are given.

Article information

Source
Taiwanese J. Math., Volume 18, Number 6 (2014), 1991-1998.

Dates
First available in Project Euclid: 21 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500667508

Digital Object Identifier
doi:10.11650/tjm.18.2014.4271

Mathematical Reviews number (MathSciNet)
MR3284043

Zentralblatt MATH identifier
1357.53048

Subjects
Primary: 53B20: Local Riemannian geometry
Secondary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.) 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Keywords
real hypersurface parallel *-Ricci tensor complex projective plane complex hyperbolic plane

Citation

Kaimakamis, George; Panagiotidou, Konstantina. PARALLEL*-RICCI TENSOR OF REAL HYPERSURFACES IN $\mathbb{C}P^{2}$ AND $\mathbb{C}H^{2}$. Taiwanese J. Math. 18 (2014), no. 6, 1991--1998. doi:10.11650/tjm.18.2014.4271. https://projecteuclid.org/euclid.twjm/1500667508


Export citation

References

  • J. Berndt, Real hypersurfaces with constant principal curvatures in complex hyperbolic space, J. Reine Angew. Math., 395 (1989), 132-141.
  • T. Hamada, Real hypersurfaces of complex space forms in terms of Ricci *-tensor, Tokyo J. Math., 25 (2002), 473-483.
  • T. Ivey and P. J. Ryan, The *-Ricci tensor for hypersurfaces in $\mathbb{C}P^{n}$ and $\mathbb{C}H^{n}$, Tokyo J. Math., 34 (2011), 445-471.
  • U.-H. Ki, Real hypersurfaces with parallel Ricci tensor of a complex space form, Tsukuba J. Math., 13 (1989), 73-81.
  • U. K. Kim, Nonexistence of Ricci-parallel real hypersurfaces in $\mathbb{C}P^{2}$ and $\mathbb{C}H^{2}$", Bull. Korean Math. Soc., 41 (2004), 699-708.
  • M. Kimura and S. Maeda, On real hypersurfaces of a complex projective space II, Tsukuba J. Math., 15 (1991), 547-561.
  • R. Niebergall and P. J. Ryan, Real hypersurfaces in complex space forms, Math. Sci. Res. Inst. Publ., 32 (1997), 233-305.
  • K. Panagiotidou and Ph. J. Xenos, Real hypersurfaces in $\mathbb{C}P^{2}$ and $\mathbb{C}H^{2}$ whose structure Jacobi operator is Lie $\mathbb{D}$-parallel, Note Mat., 32 (2012), 89-99.
  • S. Tachibana, On almost-analytic vectors in almost Kählerian manifolds, Tohoku Math. J., 11 (1959), 247-265.